# SDR C8GA20120731009

- Difficulty date: July 31, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 61,729 hours, 23,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N300279A
- Part serial: A10335
- Condition: Delaminated
- Location: Lt Wing
- Part time: 900 hours, 544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND LEFT INBOARD SLAT DELAMINATED.  REMOVED AND REPLACED NR 5 SLAT IAW B-757 AMM 27-81-01, OP'S CK GOOD.  INSTALLED P/N 114N3002-101, S/N A10091.
